# SDR ASAA2019071430059

- Difficulty date: July 14, 2019
- Submitted: July 15, 2019
- Operation: Air carrier
- Aircraft: N552AS
- Make and model: Boeing 737890
- Aircraft serial: 34595
- Aircraft time: 49,193 hours, 16,906 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 8200037709
- Condition: Detached
- Location: Exit Sign
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHTED EXIT SIGN COVER LEFT SIDE OVERWING EXIT FORWARD EXIT SIGN AT FOOT LEVEL IS MISSING. FOUND COVER IN OVERHEAD BIN. GROUNDED - YES. RESCREWED EXIT LIGHT LENS TO LIGHT ASSY. A/C OK FOR SERVICE.
